Anaphylactoid reactions associated with menstruation affecting two sisters

Simpson, Graham, Roomes, David, and Humphrey, Michael D. (2001) Anaphylactoid reactions associated with menstruation affecting two sisters. Medical Journal of Australia, 175 (8). pp. 415-417.

[img] PDF (Web Version) - Published Version
Restricted to Repository staff only

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: https://www.mja.com.au/journal/2001/175/...
 
6
4


Abstract

Anaphylactoid reactions associated with menstruation have, to our knowledge, been reported only twice previously. The mechanism of these reactions is unclear. We report a further case of severe anaphylactoid reactions related to menstruation in a woman whose sister also had milder problems with menstruation-related urticaria. Our medical treatment of both women was successful.

Item ID: 13333
Item Type: Article (Research - C1)
ISSN: 0025-729X
Keywords: medical diagnosis; menstruation
Date Deposited: 10 Mar 2013 23:11
FoR Codes: 11 MEDICAL AND HEALTH SCIENCES > 1199 Other Medical and Health Sciences > 119999 Medical and Health Sciences not elsewhere classified @ 100%
SEO Codes: 92 HEALTH > 9205 Specific Population Health (excl. Indigenous Health) > 920507 Womens Health @ 100%
Downloads: Total: 4
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page